# SDR USAASB06108

- Difficulty date: October 27, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Condition: Failed
- Location: Avionics Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLT - FLT945 - EN ROUTE FROM ROC TO CLT, CREW REPORTED EXHAUST FUMES IN CABIN AND FLIGHT DECK.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE LEFT RECIRCULATION FAN INOPERATIVE DURING OPERATIONAL CHECK.  REPLACED THE LEFT RECIRCULATION FAN AND VENTILATION FILTERS.  SYSTEM CHECKS GOOD. RAN AIR FOR EXTENDED TIME. NO ODORS NOTED.
